# SDR CA980415013

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101650B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 430112810
- Condition: Leaking
- Location: Fuel System
- Part time: 772 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER COMPLETING 300 HOUR INSPECTION WHICH INCLUDES REMOVAL OF THE FUEL PUMP FOR SPLINE INSPECTION AND RE-GREASE, OPERATION OF PRIME PUMP PRODUCED LEAK AT PUMP AND GEARBOX SPLIT LINE (NOT SEAL DRAIN LINE).
